MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8" (50 CM); CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL INC. ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8" (50 CM); CATHETER, INTRAVASCULAR, THER
Model Number IPN033362
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: "the problem happened when the nurse tried to introduce the picc through the insertion sheath, he tried three times without success, it got stock the three times, and then he withdrew all the parts and checked the device entirely and realized that the peel away was broken in the middle." no patient harm was reported.The device was replaced.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8" (50 CM)
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11246121
Report Number9680794-2021-00029
Device Sequence Number3571275
Product Code LJS
UDI-Device Identifier00801902095381
UDI-Public00801902095381
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberIPN033362
Device Catalogue NumberPR-05052-HP
Device Lot Number14F20E0099
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1